# SDR WX0A2014071872028

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB BETWEEN STATION 1309 - 1287 LBL44 - 54 CORRODED.  R & R CUSP WEB IAW SRM 53-5 FIG 97.  WORK ACCOMPLISHED ON WORK ORDER 224279 M301 ITEM 381 & WORK ORDER 1010979 2400-0176.
